Search Questions
32 years
2 years ago
My mother had CABG last year. She is diabetic since last 15 years. She is taking Plagerine A, Lipvas and Telmikind beta 50 OD. She is also taking insulin 20 units in morning and 15 units in night with Glimipiride 2 mg in afternoon. Her sugar levels in fasting is 170-200 and random vary from 180-250. Please suggest how the levels of sugar can be decreased to normal levels as she is taking maximum anti diabetic medicines. She also had intestinal ulcers and taking pantoprazole daily. She cannot take Metformin as she feels continues pain in the her abdomen after taking it.
10 Views
1 Answer
Dr. Satish Kumar Jyoti
Diabetes Specialist
2 years ago
I think she is taking insulin 30/70. In my opinion you can increase dose of insulin by 2 units each and then check her blood sugar. Dose of insulin can be increased further if her blood sugar levels are not controlled. Other anti diabetics like sitagliptin, canagliflozin can be also added. Consult your doctor for dose titration.
10 people found it useful
Was this answer helpful?
Related Questions
LegitScript is a verification and monitoring service for online pharmacies
Trusted by more than 20 million people
All content is authored by 1mg Editorial Team
We are certified
"ISO/IEC 27001:2013"